[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.139.136. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1, 1980

Wrong Drug Dosage and Route of Administration

JAMA. 1980;244(5):438. doi:10.1001/jama.1980.03310050016014

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the ORIGINAL CONTRIBUTION "δ9-Tetrahydrocannabinol for Refractory Vomiting Induced by Cancer Chemotherapy," published in the March 28 issue of The Journal (243:1241-1243, 1980), on page 1242, column 2, the first sentence of the second paragraph should have read as follows: "A 23-year-old man whose condition was diagnosed as stage IVB Hodgkin's disease received three courses of chemotherapy consisting of doxorubicin hydrochloride (Adriamycin), 90 mg intravenously [not 'intramuscularly'], vinblastine sulfate, 15 mg intravenously [not 'intramuscularly'], and lomustine, 150 mg [not '15 mg'] orally, all on day 1."

×